Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2007 (2007), Article ID 43645, 71 pages
http://dx.doi.org/10.1155/2007/43645
Research Article

Relationship of Algebraic Theories to Powerset Theories and Fuzzy Topological Theories for Lattice-Valued Mathematics

Department of Mathematics and Statistics, Youngstown State University, Youngstown, OH 44555-3609, USA

Received 15 September 2004; Revised 8 March 2006; Accepted 2 April 2006

Academic Editor: Robert Lowen

Copyright © 2007 S. E. Rodabaugh. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

S. E. Rodabaugh, “Relationship of Algebraic Theories to Powerset Theories and Fuzzy Topological Theories for Lattice-Valued Mathematics,” International Journal of Mathematics and Mathematical Sciences, vol. 2007, Article ID 43645, 71 pages, 2007. doi:10.1155/2007/43645